# SDR SWAA2025031103699

- Difficulty date: March 9, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 71,722 hours, 42,688 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LINER; HANDLE NEXT TO ESCAPE SLIDE IS LOOSE.<[01] SECURED L1 DOOR LINER ASSIST HANDLE NEAR ESCAPE SLIDE IAW AMM 52-11-31-400-802. STEP (G) 2.;[02] VERIFIED CORRECTIVE ACTION STEP 1.
